Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Impetigo style facial skin infection. Taking flucloxacillin, no relief. Correct diagnosis?

I have a facial skin infection . My doctor thought it was an impetigo style infection and prescribed me Flucloxacillin . I started taking them on Thursday. But there is absolutely no sign of improvement of any kind. I want to go back, but it is a Saturday and so probably won t be able to get a appointment till Monday. Could it be an incorrect diagnosis, or is it normal for there to be a delay in this anti-biotic working?
Asked On : Wed, 25 Jul 2012
Answers:  1 Views:  229
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
hi impetigo like lesions in adult takes a longer time to get treated.and always atopical treatment should be combined with oral treatment.use a mupirocin ointment over the lesions after saline compressors can cure the treatment.sometimes methicilin resistant bacteria can cause impetigo in that case vancomycin should be used
Answered: Fri, 11 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor